# SDR ASAA2013111996694

- Difficulty date: November 19, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 007922933
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK NR 1 FROM BS 360-520 AT BL 0 HAS LIGHT SURFACE CORROSION AND BARE METAL IN SEVERAL AREAS.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-84.  R & R SEAT TRACK IAW SRM 51-40-02-0G-0, PG 6 & ASA EA 400-53EA-04953.
